# SDR ASAA0752104

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,065 hours, 1,459 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Condition: Intermittent
- Location: Fuel Qty
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUEL QUANTITY AND TOTAL FUEL QUANTITY DISPLAYS ARE BLANK.  DISPLAYS RETURNED DURING APPROACH.  COMPLETED FQIS CURRENT STATUS & GROUND TESTS.  BOTH PASS, NO FAULTS.  NO HISTORY 90 DAYS.
